# SDR UIEA2020092532059

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,378 hours, 18,208 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284D
- Part serial: 2044
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN OFF EICAS MSG.  RAN QRH AND MESSAGE DID NOT CLEAR.  LANDED UNEVENTFULLY.  PERFORMED FIM 24-20 FAULT TREE 801 THRU STEP 11.  RT GEN CONTROL UNIT REMOVED & REPLACED, IAW 24-22-02.  PERFORMED TEST OF GCU & BPCU, IAW 24-22-02.  OPS CHECK GOOD AT THIS TIME.  T/S ACCOMPLISHED, IAW 24-20 TASK 804 TABLE 102.
